# SDR NSVA200600181

- Difficulty date: October 20, 2006
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N339CJ
- Make and model: Saab 340B
- Aircraft serial: 339
- Aircraft time: 26,493 hours, 32,966 cycles
- System (JASC): 7697 · Engine Control System Wiring
- Part: Connector
- Condition: Dirty
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT IDLE STOP OPEN LIGHT ON AFTER TAKEOFF.  CLEANED CONNECTOR ON LT MLG WHEEL WELL, OPS CK GOOD IAW SAAM 76-10-60-05.
